# SDR FDEA201811143213

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 71,120 hours, 31,451 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TE FLAP DISAGREE EICAS MSG. CYCLED FLAPS 3 TIMES, NO FAULTS AND ALL INDICATIONS NORMAL PER FIM 27-51 FAULT TREE 803. ALSO  REVIEWED TECH TIP 18-0042. OPS CK NORMAL, A/C OK FOR  SERVICE.
